# SDR IPXA2017090221251

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 81,571 hours, 13,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM EMERGENCY SLIDE. LEVER WOULD NOT MOVE TO FULLY REAR POSITIONAFTER BEING EXPOSED TO TORRENTIAL RAINFALL DURING SDF STOPOVER DOOR WAS FROZEN. AFTER EXPOSURE TO 100 DEGREE AMBIENT TEMPERATURE IN ONT, DOOR OPS CHECKS NORMAL EMERGENCY SLIDE IS PINNED. OK FOR CONTINUED SERVICE
